MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733560XOMR
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Concomitant medical products: other relevant device(s) are: product id: 9734699, serial/lot #: (b)(4).The manufacturer representative went to the site to test the navigation system.The reported issue was confirmed and the cd/dvd drive was replaced.Eval code method 10 is associated with this analysis eval code result 114 is associated with this analysis eval code conclusion 4315 is associated with this analysis the cd/dvd drive was returned to the manufacture for evaluation.After functional testing and visual/physical examination the reported issue could not be confirmed.The returned driver was found to be fully functional when connected to a known good computer.The driver was able to load and archive exams without issue.No problem was found.Eval code method 10 is associated with this analysis eval code result 213 is associated with this analysis eval code conclusion 67 is associated with this analysis.The manufacture date was not available at the time of reporting.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the manufacturer representative (rep) was able to get discs to load on the fusion compact but the same discs would not load on the fusion.The rep reseated the disc drive which resolved the issue.Technical services shipped a dvd drive as a precaution due to the indeterminacy of the issue.No patient was present at the time of the event.

Brand Name
IGS ENT SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8848146
Report Number1723170-2019-04320
Device Sequence Number2206491
Product Code HAW
UDI-Device Identifier00613994594235
UDI-Public00613994594235
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733560XOMR
Device Catalogue Number9733560XOMR
Device Lot NumberN01700931
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1